| Catalog Number |
TEXP130RUH |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
12/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: rupture mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient implanted with a 650cc artoura breast tissue expander experienced a deflation on the right side post-operatively.As a result, the patient underwent explantation on (b)(6), 2023.
Additional Manufacturer Narrative
On january 5, 2024, the mentor failure analysis lab received the device for evaluation.The analysis has begun but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.An updated date of explant was also confirmed.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection, leak testing, and microscopic examination of the returned device.Visual analysis of the returned sample revealed that the artoura uhp breast te 650cc tissue expander was found to have a tear at the union between the bladder and the shell.Additionally, the implant was tinted blue.Leak testing was performed, in accordance with mentor procedures and no additional leak sites were detected.Microscopic examination was performed and the cause of the tear could not be identified.Based on the information currently available, a product issue was identified during the investigation of the sample received.This product issue will be addressed through mentor¿s quality system.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.According to the manufacturing investigation, from the review of the complaint device received, there is no evidence of poly sheet presence that could be affecting to the tear that was found in the anterior view in the juncture between the bladder and the shell.Furthermore, process, equipment or tools that could cause a tear/rupture in the shell were evaluated and were identified as a non-contributing factor for the tear found.Additionally, the process controls and data records collected for the deflated tissue expander are within specification.The event reported in this product complaint is not able to be confirmed as a manufacturing defect.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Capa activity was not required.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).